# SDR SIMA20141013004

- Difficulty date: October 13, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 26,727 hours, 23,609 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ICE PROTECTION TEST, PNEUMATIC IN THE AIR, THE EICAS CAUTION MESSAGE FOR NR 1 A/C PACK VALVE FAIL. MESSAGE WENT AWAY WHEN TEXT ENDED.  ADJUSTED & TORQUED NR 1 PACK UPPER CLAMP IAW EM-21-056. PERFORMED OPS CHECK OF ANTI ICE SYSTEM,  FOUND GOOD. PERFORMED OPS CHECK OF NR 1 PACK SYSTEM FOUND GOOD IAW AMM 30-00-00 & AMM 21-51-00.
